It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm beginning my 3rd week now. Here's an update:

Gastrointestinal problems have subsided. Maybe some constipation, but nothing like a week ago.

Appetite is nearly non-existent. Wellbutrin/Zoloft.. not a good combo if you want to gain weight. I forget to eat. Sometimes going on 1-2 meals a day.

Sex: Libido seems low, might be because my anxiety is worse. An erection and orgasm are still possible and feel better than normal, but an orgasm takes a long time, sometimes I get bored and do something else.

Anxiety is 10x worse. I am very introverted and feel like I did before I began taking wellbutrin (it helped with that a lot). I feel reluctant to talk/socialize, and find it very hard to smile. My smile looks obviously fake/fatigued - not a problem I had before taking Zoloft, except during severe depression years back.

Headaches, dizziness and teeth clenching are the same as last week. BAD. It feels like there's a knot in my head and I find myself popping aspirin/klonopin every other hour when I want to get work done.

I'm easily distracted by random thoughts, easily zone out, and can't seem to get my brain to behave/relax. Meditation is damn near impossible.

No cognitive problems except maybe some short term memory loss, but that's more likely due to the increased anxiety. Actually, some cognitive functions seem to have improved compared to my regular anxious self... math, chemistry, programming, etc, have become interesting and fun again, but they were more interesting and I was faster being just on Wellbutrin. It's great for depression/ADD and has very few side effects (for me). I love it and would probably take it even if I was 100% healthy (many people do).

Very restless! Even my friends noticed it. I keep shifting my position and moving my legs when sitting. Due to increased anxiety perhaps. This + the headaches are the worst symptoms as of now.

I feel worse as the day goes on. Mornings are great, afternoons are annoying, and evenings usually consist of me pacing back and forth with racing thoughts. I take Zoloft before bed, so I guess it wears off at night?

I feel like I'm lost. I missed a lot of things on my calender, have tons of work to get to, deadlines, etc.. but no idea where to begin. It seems overwhelming, because everything piled up from the past two weeks, since I wasn't able to accomplish much with all the side effects.

One interesting tidbit is that the past feels very far away. I.e., yesterday feels like it happened a week ago. Maybe short term memory isn't the only thing affected?

(Average weight and height, and taking 50mg/day Zoloft and 300mg/day Wellbutrin SR. This was my starting dose.)

Thanks for the replies George/Kay. Good luck to you.. argh, I was clenching my teeth while writing this post.
I've been on Zoloft for ~10 weeks now.

I recently began taking it in the morning instead of night. I feel drowsy the whole day. Drowsy is probably the wrong word. I feel "pleasantly sedated." Like the first yawn or stretch of the day.

But 50-100mg of caffeine (1/2-1 cup of coffee) are enough to ward that off.

I've been having major headaches since I began taking it in the morning. I guess that's expected until I adjust to it (again). Other than
headaches,
drowsiness,
restlessness (still, I doubt it's going to go away. I'll have to "train" myself to control it),
and some short term memory problems, I feel ok.

The anxiety is gone, but I feel.. bored... I feel the anxiety gave me an 'edge' because I was always on alert. There's a link between the sensation of time going slow (10x slower!), my restlessness, and short term memory problem. I can't put my finger on it yet, but I feel they're connected somehow, and probably all result from lack of anxiety.

Note that I'm 24 and have had anxiety everyday since childhood, until 10 weeks ago. So your results might be different.

Wellbutrin was increased to 200mg twice a day. What a great drug. No side effects. Increased vigilance and concentration, and a slight decrease in fatigue (but this is canceled out by the zoloft).

(This was increased a long time after the Zoloft, so I'm sure most of the side effects I'm having are from Zoloft.)





All times are GMT -7. The time now is 04:13 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!